crazy_diamond

Seroquel withdrawal.

3 posts in this topic

I have been taking 25mg at bedtime for sleep and anxiety since December. It caused me to become a zombie, constipated, bloated and crazy heartburn. The last dose I took was last Monday night. I skipped last tuesdays dose as I had to be at an appointment very early the next morning. Well later that day I started getting nausea. Then came vomit and diarrhea. Hot flashes, sweating, insomnia. I decided to stop taking it as after dealing with stomach issues that left me bed ridden. Are these symptoms of withdrawal? How long do you think this will last if so? Anything to help sleep? The insomnia is crazy. I purchased some nausea meds and the hot flashes and chill seems to be dicapting. I still have a lot of anxiety, sorta of feels like adrenaline if that makes sense. I hope someone has a comment.

Share this post


Link to post
Share on other sites

Posted (edited)

45 minutes ago, crazy_diamond said:

Are these symptoms of withdrawal?

Yes, one of my former pdocs referred to the symptoms collectively as the Seroquel "flu". I've experienced it a few times after missing a dose and it can be very intense.  It's hard for any of us here at CB to say how long it will last - that's a question for your doctor. I hope you feel better soon!

Edited by Swamp56
grammar

Share this post


Link to post
Share on other sites

When I cold turkeyed Seroquel I had awful nausea and insomnia.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now

  • Similar Content

    • By ztarrsbright
      Im not saying that doing coke is good, i have done Ketamine on the past whit no bad reaction whit my meds.
      Im taking Sertraline and Fluoxetine and also on 300mg Seroquel XR.
      I have acces to cocaine, i can take cocaine whit my meds, or it will blunt the effect of cocaine?.
      can i have a serotoninergic syndrome?
      I know drugs are bad ok, dont need to tell me that.
    • By TinkerMel
      I was on seroquel and ambien, amoung other things, and I began halucinating upon waking in the middle of the night, or in the morning, if I was really groggy, not all there when I woke.  The sleep specialist is worried this may be a sign of narcolepsy or another sleep disorder (I have other signs) but I haven't noticed it since I stopped the seroquel.  But then, I haven't slept either, except for last night.   Has anyone else on this combination had this issue?  
      Thanks!
      Mel
    • By Blahblah
      After doing a search on CB I didn't see any posts regarding this (The only related posts were from an anti-med website which I prefer not to read.) My pdoc is considering taking me off Lamictal & starting something else after I've completely tapered off. I'm afraid...
      I'm wondering if anyone has experienced bad discontinuation symptoms from Lamictal withdrawal? I remember having baaaaad withdrawals after being on Cymbalta & Effexor years ago. I've only been on 100-150mg Lamictal for 8 months. I know slower titration is best, but worry I'll still get awful fatigue, nausea, brain zaps, crying spells, anger, anxiety, headaches, dizziness, etc for months. Any feedback or experiences?
    • By sofismos
      Hello. Around a week ago my Seroquel dose got increased from 150mg a day to 300mg a day. I take it for bipolar I and autism spectrum disorder. I take 150mg early in the morning, before school and the other half before going to sleep. 
      I'm feeling extremely tired and drowsy. I find it hard to concentrate which is an issue because I have a very demanding academic life that requires me to be awake and cognitively at my peak. Since it manages my psychosis and makes me able to tolerate life I am reluctant to stop taking it. I have taken risperidone and amisulpride before but they make me extremely irritable/ don't quite stop the psychosis.
      In addition to Seroquel I take 20mg of escitalopram (lexapro generic). My question is, will the tiredness go away? Or do I ask for a change? 
    • By sofismos
      Hello. Around a week ago my Seroquel dose got increased from 150mg a day to 300mg a day. I take it for bipolar I and autism spectrum disorder. I take 150mg early in the morning, before school and the other half before going to sleep. 
      I'm feeling extremely tired and drowsy. I find it hard to concentrate which is an issue because I have a very demanding academic life that requires me to be awake and cognitively at my peak. Since it manages my psychosis and makes me able to tolerate life I am reluctant to stop taking it. I have taken risperidone and amisulpride before but they make me extremely irritable/ don't quite stop the psychosis.
      In addition to Seroquel I take 20mg of escitalopram (lexapro generic). My question is, will the tiredness go away? Or do I ask for a change?